Oscillation criteria for second order self-adjoint matrix differential equations

Volume 72 / 1999

N. Parhi, P. Praharaj Annales Polonici Mathematici 72 (1999), 1-14 DOI: 10.4064/ap-72-1-1-14

Abstract

Some results concerning oscillation of second order self-adjoint matrix differential equations are obtained. These may be regarded as a generalization of results for the corresponding scalar equations.

Authors

  • N. Parhi
  • P. Praharaj

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image